Solvable Nonlinear Evolution PDEs in Multidimensional Space

Francesco Calogero, Matteo Sommacal

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
2 Downloads (Pure)

Abstract

A class of solvable (systems of) nonlinear evolution PDEs in multidimensional space is discussed. We focus on a rotation-invariant system of PDEs of Schrödinger type and on a relativistically-invariant system of PDEs of Klein-Gordon type. Isochronous variants of these evolution PDEs are also considered.
Original languageEnglish
Pages (from-to)1-17
JournalSymmetry, Integrability and Geometry: Methods and Applications
Volume2
Issue number88
DOIs
Publication statusPublished - 2006

Fingerprint

Dive into the research topics of 'Solvable Nonlinear Evolution PDEs in Multidimensional Space'. Together they form a unique fingerprint.

Cite this